# SDR V0XD201402200007

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: TMS6034289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1036.00 AT LBL 26 CORRODED.  REMOVED CORRODED SECTION OF BEAM FROM FS 994.00 - 1037.00 AT LBL 27, FABRICATED REPAIR PARTS & INSTALLED IAW REO 670-53-00-029 REV A DATED 2010-08-31.
